Author Topic: Growing usage of i-pill and its side effects  (Read 23277 times)

pallavi

Growing usage of i-pill and its side effects
« on: April 28, 2009, 12:10:35 PM »
i-pill, emergency - 72 etc contraceptive pills are making women weaker every day

though thy look like helping wome with dealing with present emergency situation, long usage will kill them

once in a while their usage is OKay, but many college gals, working women got used to them and are now ruining their bodies with almost making it a regular drug in their bodies.



Linkback: https://www.astrogle.com/forums/fitness-general-well-being-home-decor/35/growing-usage-i-pill-its-side-effects/139/

Astrology Forums

  • Guest
Growing usage of i-pill and its side effects
« Reply #1 on: Today at 08:30:24 AM »

pallavi

Growing usage of i-pill and its side effects
« Reply #1 on: April 28, 2009, 12:12:08 PM »
Ipill, an emergency contraceptive pill, is gaining popularity among teenagers, despite of repeated warning from doctors aginst its use.Ipill as suggested by doctors is only proved for women aged from 25-45.

Since ipill is an over the counter product, one doesn’t need a prescription, The trend is more prevalent among the affluent class.“But a pill like ipill is bound to spread,” says RS Gupta of Paras Chemist, Saket. An industry official says, “The iPill is meant for women aged 25 to 45. Chemists should not sell it to youngsters

Ipill can be potentially harmfull since it is a hormonal pill\".Frequent use can cause ovarian damage and menstrual problems, especially among younger girls.

Certain side effects of ipill as mentioned by ISARC reserchers include, reduced sex interest, skin allergies and lose of vigour.Long time effects of a hormonal pill cant be predicted.Continues use may reduce the chances of future pregnency too.cautions reserchers

pallavi

Growing usage of i-pill and its side effects
« Reply #2 on: April 28, 2009, 12:13:23 PM »
\"After iPod, Ipill gains popularity with youth\", reported the midday. Cipla is all set to make sure ipill is the most used emergency contraceptive pill available.

It would be terrible if young people decide to adopt the convenient route: Condom nahi hai? Koi baat nahin - you can always use the iPill. So let\'s go ahead anyways..The danger of using ipill is forseenj. Thereshould be some statutory warning on the pill cover to aviod it from misuse.


Sharmila

Growing usage of i-pill and its side effects
« Reply #3 on: April 28, 2009, 12:17:20 PM »
disadvantages

irregular bleeding patterns, spotting or breakthrough bleeding

must be taken at the same time every day

do not protect against sexually transmitted infections; women at risk must use condoms

may be slightly less effective than combination oral contraceptives



possible side effects :

amenorrhea (absence of a monthly period)

irregular bleeding

heavy bleeding

abdominal pain

headaches


pallavi

Growing usage of i-pill and its side effects
« Reply #4 on: April 28, 2009, 12:19:50 PM »
biggest disadvantage is lack of sexual interest in future because of all above symptms which kills yur love life forever

Sharmila

Growing usage of i-pill and its side effects
« Reply #5 on: April 28, 2009, 12:24:53 PM »
also it weakens the fertility..

Astrology Forums

  • Guest
Growing usage of i-pill and its side effects
« Reply #6 on: Today at 08:30:24 AM »

Ranjana

Growing usage of i-pill and its side effects
« Reply #6 on: April 29, 2009, 12:02:57 PM »
its very unfortunate that govt is allowing media to promote this pill
and medical shops are selling it to girls of all ages, even minors

it became like a license to do anything at will

poori

Growing usage of i-pill and its side effects
« Reply #7 on: April 29, 2009, 12:07:34 PM »
the reason maybe they are much concentrating on population growth...  ;) ;) ;) ;) ;)

Ranjana

Growing usage of i-pill and its side effects
« Reply #8 on: April 29, 2009, 12:11:26 PM »
population need to be controlled but not like this: encouraging teenagers without side-effcts knowledge to live at will

Sharmila

Growing usage of i-pill and its side effects
« Reply #9 on: April 29, 2009, 12:21:37 PM »
yea...

sex education is imp. i dnt understand y ppl are still opposing this???




Share via facebook Share via linkedin Share via pinterest Share via reddit Share via telegram Share via twitter